# SDR QMLA2012042612067

- Difficulty date: April 26, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N63CF
- Make and model: Urocop AS365N3
- Aircraft serial: 6068
- Aircraft time: 11,343 hours, 62,838 cycles
- Engine: Tmeca ARRIEL1
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Dented
- Location: Tailboom
- Part time: 11,343 hours, 62,838 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTIONS A DENT MEASURING 2" HIGH X 1.5" WIDE X .127 INCHES DEEP WAS DISCOVERED ON THE L/E OF THE VERTICAL STABILIZER.  THE ACFT WAS REPOSITIONED FOR MX ON 4/23/12 APPROX 18:30.  DUE TO OTHER MX BEING PERFORMED THE DENT WAS NOT DISCOVERED UNTIL 4/26/12.  THE SECTION OF SKIN DENTED IS CLASSIFIED AS SECONDARY STRUCTURE.
